# SDR AALA202502107367

- Difficulty date: December 5, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 43L LOCATED BETWEEN FR59 AND FR60 IN AFT CARGO COMPARTMENT MEASURE CORROSION IS L=11.230 INCH W=0.840 INCH D=0.015 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON STRINGER 43L BETWEEN FRAME 59 AND FRAME 60 ON AFT CARGO COMPARTMENT AT ATG ANTENNA AREA IAW EA #361759.
